15 Feb 2012
I can't see any reason why you would want to. Are you wanting to die??? Yes taking that many is toxic to your body. If there extended release I would go to the hospital ASAP. If not for your life for the sake of your poor liver. You shouldn't put your body and health at risk. If you need to talk anytime I'm here for ya.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
5 answers • 14 Jul 2012
In 2011, my sister was given trazadone for insomnia. She shot herself in the head thinking she was going back to January and was going to wake up. ...
3 answers • 17 Oct 2013
Trazodone - Is it better to take your Trazadone first and then take Klonopin (clonazepam) closer to?
Here's the question ... I was told to increase my Trazadone to 100 mg., was on 75 mg, and decrease my Klonopin (clonazepam) to 2 mg or less ... ...
2 answers • 10 Dec 2013
I have been collided for five months. It has quit working. My doctor asked if I wanted to try Trazadone. Anybody have any idea if I will experience ...
2 answers • 14 Jun 2015